MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT311415
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Ruptured Aneurysm (4436)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm measured 51.2mm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the initial procedure.On an unknown date in (b)(6) 2022, the abdominal aortic aneurysm rupture was reported.On an unknown date in (b)(6) 2022, the patient expired.The follow up images were not provided.No adverse events or complications were reported.No additional treatments were performed.The cause of rupture is unknown.The date and the cause of death is unknown.
 
Additional Manufacturer Narrative
Code c20: a review of the manufacturing record for the device is going to be conducted.The investigation is in process.Further information will be provided.Also were used: pxc121200/ 11714497 udi# (b)(4).Pxc121400/ 9910480 udi# (b)(4).A review of the manufacturing record for the pxc121200/11714497 and pxc121400/9910480 verified the lots met all pre-release specifications.The cause of rupture is unknown.The date and the cause of death is unknown.Additional information was requested.Patient's race: other, mix race "pardo¿.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Additional information: b2: outcome; death, (b)(6) 2022 b3: event date b5: event description h1: type of reportable event: death the cause of death is aneurysm rupture, cardiac arrest and hypovolemic shock.The cause of rupture is unknown.As the date of the aneurysm rupture is unknown, the date of death- (b)(6), 2022 will be used as an event date.H.6.Code c20: a review of the manufacturing record for the device is going to be conducted.The investigation is in process.Further information will be provided.
 
Event or Problem Description
On (b)(6), 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm measured 51.2mm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the initial procedure.On an unknown date in 2022, the abdominal aortic aneurysm rupture was reported.On (b)(6), 2022, the patient expired.The cause of death is aneurysm rupture, cardiac arrest and hypovolemic shock.The follow up images were not provided.No adverse events or complications were reported.No additional treatments were performed.The cause of rupture is unknown.Additional information was requested but was not available.
 
Additional Manufacturer Narrative
B5: the event description was updated.H6: code c19- a review of the manufacturing records for the devices verified the lots met all pre-release specifications.Also were used: pxc121200/ (b)(6) udi# (b)(4) and pxc121400/ (b)(6) udi# (b)(4).The cause of rupture is unknown.The additional information was requested, however, they don´t have any information about the patient or the aneurysm enlargement after the implant procedure in 2013.They only have the echocardiogram that seems normal.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to aneurysm rupture and death.
 
Event or Problem Description
It was received from the site that they don´t have any information about the patient or the aneurysm enlargement after the implant procedure in 2013.They only have the echocardiogram that seems normal.
 
Additional Manufacturer Narrative
Due to the information provided from the physician that the aortic rupture and death were not related with gore devices implanted, this event is no longer considered reportable.The gore device (gore excluder aaa endoprosthesis ) is located in the abdominal aorta and the rupture occurred in the thoracic aorta.This report was sent as a retraction.
 
Event or Problem Description
The physician reported that the aortic rupture and death were not related with gore devices implanted.The gore device (gore excluder aaa endoprosthesis) is located in the abdominal aorta and the rupture occurred in the thoracic aorta.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16368680
Report Number2017233-2023-03716
Device Sequence Number15268599
Product Code MIH
UDI-Device Identifier00733132610754
UDI-Public00733132610754
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberRMT311415
Device Catalogue NumberRMT311415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/14/2023
02/20/2023
03/14/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date02/14/2023
02/23/2023
03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Death;
Patient SexMale
Patient Weight74 KG